Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2426 Publications


2020 | Journal Article | IST-REx-ID: 177 | OA
A geometric version of the circle method
T.D. Browning, W. Sawin, Annals of Mathematics 191 (2020) 893–948.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 179 | OA
Density of rational points on a quadric bundle in ℙ3×ℙ3
T.D. Browning, R. Heath Brown, Duke Mathematical Journal 169 (2020) 3099–3165.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 5681 | OA
Simulating liquids on dynamically warping grids
I. Hikaru, C.J. Wojtan, N. Thuerey, T. Igarashi, R. Ando, IEEE Transactions on Visualization and Computer Graphics 26 (2020) 2288–2302.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6185 | OA
Cusp universality for random matrices I: Local law and the complex Hermitian case
L. Erdös, T.H. Krüger, D.J. Schröder, Communications in Mathematical Physics 378 (2020) 1203–1278.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6184 | OA
Correlated random matrices: Band rigidity and edge universality
J. Alt, L. Erdös, T.H. Krüger, D.J. Schröder, Annals of Probability 48 (2020) 963–1001.
View | Files available | Download Preprint (ext.) | arXiv
 

Filters and Search Terms

oa=1

extern<>1

Search

Filter Publications